# SDR SWAA053428

- Difficulty date: November 1, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 41,426 hours, 36,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 1 L/E SLAT LOWER T/E SKIN CRACKED.  REPAIRED SLAT PER SRM.
